# SDR 9609206632

- Difficulty date: April 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N632US
- Make and model: Boeing 747251B
- Aircraft serial: 23112
- Engine: Pwa JT9D7R4G2
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Connector
- Condition: Dirty
- Location: Nr 1 Epr
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

DURING TAKEOFF ROLLOUT, THE NR 1 EPR AND N1 FAILED TO INCREASE.  TAKEOFF WAS ABORTED AND AIRCRAFT RETURNED TO GATE.  MAINTENANCE CLEANED CANNON PLUG D15J AND PERFORMED RUN-UP CHECK. CHECK WAS NORMAL AND AIRCRAFT WAS APPROVED FOR SERVICE.
